Antibiotic-associated colitis

Antibiotic-associated colitis is a topic covered in the Diagnosaurus.

To view the entire topic, please or purchase a subscription.

Emergency Central is a collection of disease, drug, and test information including 5-Minute Emergency Medicine Consult, Davis’s Drug, McGraw-Hill Medical’s Diagnosaurus®, Pocket Guide to Diagnostic Tests, and MEDLINE Journals created for emergency medicine professionals. Explore these free sample topics:

Emergency Central

-- The first section of this topic is shown below --

DDx

  • Antibiotic-associated diarrhea (not related to C. difficile)
  • C. difficile colitis
  • Other drug reaction
  • Diarrhea due to enteral feedings
  • Ischemic colitis
  • Other bacterial diarrhea
  • Inflammatory bowel disease

-- To view the remaining sections of this topic, please or purchase a subscription --

Last updated: December 1, 2014

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Antibiotic-associated colitis ID - 114495 Y1 - 2014/12/01/ PB - Diagnosaurus UR - https://emergency.unboundmedicine.com/emergency/view/Diagnosaurus/114495/all/Antibiotic_associated_colitis ER -